# SDR UALA2009031000579

- Difficulty date: February 20, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N573UA
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 53,419 hours, 19,593 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78942
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT PATH LIGHTING LOOSE AT 1L.  SECURED EMERGENCY AISLE LIGHTING STRIP.
